Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 973783, 7 pages
http://dx.doi.org/10.1155/2015/973783
Research Article

On Antiperiodic Nonlocal Three-Point Boundary Value Problems for Nonlinear Fractional Differential Equations

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Santiago de Compostela, 15782 Santiago de Compostela, Spain

Received 4 November 2014; Accepted 3 April 2015

Academic Editor: Baodong Zheng

Copyright © 2015 Bashir Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bashir Ahmad, Jorge Losada, and Juan J. Nieto, “On Antiperiodic Nonlocal Three-Point Boundary Value Problems for Nonlinear Fractional Differential Equations,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 973783, 7 pages, 2015. doi:10.1155/2015/973783